# SDR SWAA2025121941613

- Difficulty date: December 1, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT WEB LOCATED OUTBOARD FAN COWL ON ENGINE.  REPLACED WEB AND FASTENERS LOCATED OUTBOARD FAN COWL ON ENGINE 2 IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND CMM 71-13-30, REV 32, PAGE 10118, DETAIL P.
